| Model Number |
MT20649-BLU |
| Medical Device Problem Codes |
Device Inoperable (1663); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017, the receiver ceased to function.No additional event or patient information is available.It was reported that the patient used an alternate battery charger.Dexcom labeling indicates: use only dexcom-supplied parts (including cables and chargers).No product or data was provided for evaluation.The complaint confirmation of the receiver ceased to function could not be determined.A root cause could not be determined.